This paper will obtain an asymptotic formula of the finite-time ruin probability in a generalized risk model with constant interest force, in which the claim sizes are pairwise quasi-asymptotically independent and their arrival process is an arbitrary counting process. In particular, when the claim inter-arrival times follow a certain dependence structure, the result obtained can also include an asymptotic formula for the infinite-time ruin probability.
"Asymptotic behavior of the finite-time ruin probability with pairwise quasi-asymptotically independent claims and constant interest force." Rocky Mountain J. Math. 44 (5) 1505 - 1528, 2014. https://doi.org/10.1216/RMJ-2014-44-5-1505